# SDR CALA2017121504468

- Difficulty date: December 15, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 88,378 hours, 18,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Dirty
- Location: L3 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3L SLIDE LIGHT DIMLY LIT W/ HANDLE DISARMED. CLEANED SWITCH AND WIRING, PERFORMED DOOR TEST AMM 52-11-00-862- 077. NO DEFECTS FOUND
